# SDR 97UAL900881

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 61199107
- Condition: Frozen
- Location: Slide Bottle
- Component: Air Cruisers, D31039202
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING THE SHOP OVERHAUL OF AN EVACUATION SLIDE REMOVED FOR EXPIRATION OF TIME, THE UNIT FAILED TO FLAT FIRE.  MECHANIC PULLED THE FIRING LINE WITH A FORCE OF 20 LBS AND THE BOTTLE VALVE DID NOT OPEN.  THE BOTTLE VALVE MANUFACTURER (CARLTON) HAS THE VALVE, (P/N 61199-107) (S/N 2136), UNDER INVESTIGATION.
